# SDR USAA960292

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 247-285
- Part time: 69,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 INSPECTION DISCOVERED A CRACK 38.75 INCH LONG FORWARD FUSELAGE EXTERIOR SKIN FROM XPONDER ANT TO TCAS ANT STATION 247 TO 285 RUNNING ALONG LONGERON NR 1.  AREA UNDER ADF CORRODED.  (M)
